General curvature estimates for stable

Harold Rosenberg Instituto de Matem´atica Pura e Aplicada Rabah Souam Institut de Math´ematiques de Jussieu Eric Toubiana Institut de Math´ematiques de Jussieu

Differential Geometry mathscidoc:1609.10175

Journal of Differential Geometry, 84, (3), 623-648, 2010
We obtain an estimate for the norm of the second fundamental form of stable H-surfaces in Riemannian 3-manifolds with bounded sectional curvature. Our estimate depends on the distance to the boundary of the surface and on the bound on the sectional curvature but not on the manifold itself. We give some applications, in particular we obtain an interior gradient estimate for H-sections in Killing submersions.
No keywords uploaded!
[ Download ] [ 2016-09-11 21:42:57 uploaded by admin ] [ 410 downloads ] [ 0 comments ]
@inproceedings{harold2010general,
  title={GENERAL CURVATURE ESTIMATES FOR STABLE},
  author={Harold Rosenberg, Rabah Souam, and Eric Toubiana},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911214257599385832},
  booktitle={Journal of Differential Geometry},
  volume={84},
  number={3},
  pages={623-648},
  year={2010},
}
Harold Rosenberg, Rabah Souam, and Eric Toubiana. GENERAL CURVATURE ESTIMATES FOR STABLE. 2010. Vol. 84. In Journal of Differential Geometry. pp.623-648. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911214257599385832.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved